Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Mommys who were on and went off the depo shot only please :(

What were your symptoms after coming off?
I was due for my shot may 19th but we are ttc and decided no more
Well I have swelling ankles they swell during the day when I wake up there not swelled
Crazy mood swings like split second changes
I'm bloated or just gaining weight
I haven't had my period yet nor any spotting
And I'm starting to get sleepy throughout the day now
I feel pregnant but no breast tenderness at all

What were your symptoms?
What do you think?

 
Anonymous

Asked by Anonymous at 5:53 PM on Jun. 22, 2011 in Trying to Conceive

This question is closed.
Answers (7)
  • The only symptoms I really had coming off of depo where the most extremely irregular periods ever. I'd have my period for a day or two, nothing for a few weeks, then an 8-week long period (no, I'm not exaggerating - it was HORRIBLE. And no, I don't mean spotting, either. Full on period, with all the delight of early-menstrual cramping and exhaustion), then maybe a 2 week break, then another month-long period... this continued for over a year!!

    In other words, it could be very possible you are simply having premenstrual symptoms. But for your sake, I hope it's pregnancy! It would save you a lot of agony, haha! Best of luck!
    cypressandsage

    Answer by cypressandsage at 10:42 AM on Jun. 25, 2011

  • one of my very best friends eggs were frozen (no ovulation for two years) after she stopped the shot. she had two miscarriages after when she did conceive but is now very happily pregnant. the depo shot really caused her alot of grief, she was scheduled to see fertility specialists but she became pregnant and lost them.
    cornfed.23.16

    Answer by cornfed.23.16 at 6:01 PM on Jun. 22, 2011

  • But do you think these symptoms are from depo? Or could I be pregnant? I have a doctors appointment the 28th
    Anonymous

    Comment by Anonymous (original poster) at 6:51 PM on Jun. 22, 2011

  • Probably from the depo. I had to get on the pill to regulate myself before ttc. I had horrible mood swings, weight gain and odd cramping sensations.
    mamato2gagirls

    Answer by mamato2gagirls at 3:22 PM on Jun. 23, 2011

  • i had alot of the same symptoms when i got off the shot, its probably just from coming off the depo, if youre pregnant so soon after the depo congrats!, just be patient you have a doc appt very soon and you will find out for sure. good luck
    RobinEsMommy

    Answer by RobinEsMommy at 5:07 PM on Jun. 23, 2011

  • i was on depo almost 4 yrs. started it in sept of 2007 and just recently stopped it in jan 2011 for personal reasons, those of which would be the early osteoperosis it was causing in my joints. if you are already pregnant, CONGRATS! however thats highly rare. when i came off my depo i lost a few pounds and would begin cramping the first dew months like a period would cause but i didnt begin bleeding til 4mths after my last shot. which was in may. i have some bloating and very very slight mood swings but nothing to stress over. your body is just re regulating itself and is gettin the horomones back in order like before you had depo. if you feel u are pregnant, test. goodluck!
    minivanmom07

    Answer by minivanmom07 at 11:20 AM on Jun. 24, 2011

  • I had weight gain, and moodiness, and i didnt stop bleeding for six months, it was crazy.
    kellylong78

    Answer by kellylong78 at 12:49 PM on Jun. 25, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN